Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acne like thing on back. No discharge, skin thinning there. Suggest

Hi, I have an acne like thing on my backside (not near to the crack or hole). I'm very sure it is not acne because I've tried poke in with needle and tried to squeeze the 'juice' out. Nothing came out but tiny drop of blood. I think it is a 'meat-like' acne size thing....last time I didn't feel any pain but recently the skin on that 'thing' is becoming thin that's why I feel really uncomfortable especially during cycling. Doctor, do you have any idea what is that? Thanks.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for writing to Health care magic
There are several acne-like eruptions which develop at a different place and age than do acne. Avariety of leisons from different causes may simulate acne. The causes include simple infections to drug induced ones. The latter decrease when the causal drug is removed. Sometimes biopsies, cultures, serological tests, etc are done to find out the cause. Any way try consulting a doctor to find out the cause of ur problem
TRhanks and regards
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor